# SDR AALA202403286134

- Difficulty date: March 25, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,113 hours, 32,237 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Emer Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT AFT EMERGENCY EXIT MESSAGE ON ECAM AT FL 290. FLIGHT CREW RAN ECAM PROCEDURE, CABIN V/S WAS NORMAL, NO ACTION REQUIRED.  FLIGHT ATTENDANT REPORTED WARNING LIGHT ON IN CABIN. MAINTENANCE ADJUSTED THE RIGHT AFT OVERWING EMERGENCY EXIT HATCH COVER FLAP PROXIMITY SWITCH PER AMM 52-71-13.
